MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN STAT; ARCTIC SUN DEVICE
Catalog Number 60000000L
Medical Device Problem Codes Inaccurate Flow Rate (1249); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they just started normothermia at 9pm.The arctic sun device appears to be heating the patient rather than cooling.Patient temperature (pt) was 36.9c, targeted temperature (tt) was 36.5c, water temperature (wt) was 40.2c, water flow rate (wfr) was 1.1 l/m.Esophageal probe and rectal probe correlate.No shivering, seizures or micro-shivering.Nurse denied any alerts/alarms.System diagnostics showed that the outlet monitor temperature (t1) was 39.6c, outlet control temperature (t2) was 39.6c, inlet temperature (t3) was 39.9c, chiller temperature (t4) was 4.6c, water flow rate (wfr) was 0.9 l/m, inlet pressure (ip) was -7 psi, circulation pump command (cpc) was 31 percentage, mixing pump command (mpc) was 0, heater was 3 percentage, water reservoir level (wrl) was 5, system hours were 2646.2.Advised device did have heater enabled and appears to be warming.Had stop therapy and restart.Water temperature immediately began adjusting and dropping from 38c to 25.9c.Advised to monitor for the next hour and noted water temperature (wt) should not be increasing if patient temperature (pt) was above the targeted temperature (tt).Encouraged to call back with any questions or concerns.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they just started normothermia at 9pm.The arctic sun device appears to be heating the patient rather than cooling.Patient temperature (pt) was 36.9c, targeted temperature (tt) was 36.5c, water temperature (wt) was 40.2c, water flow rate (wfr) was 1.1 l/m.Esophageal probe and rectal probe correlate.No shivering, seizures or micro-shivering.Nurse denied any alerts/alarms.System diagnostics showed that the outlet monitor temperature (t1) was 39.6c, outlet control temperature (t2) was 39.6c, inlet temperature (t3) was 39.9c, chiller temperature (t4) was 4.6c, water flow rate (wfr) was 0.9 l/m, inlet pressure (ip) was -7 psi, circulation pump command (cpc) was 31 percentage, mixing pump command (mpc) was 0, heater was 3 percentage, water reservoir level (wrl) was 5, system hours were 2646.2.Advised device did have heater enabled and appears to be warming.Had stop therapy and restart.Water temperature immediately began adjusting and dropping from 38c to 25.9c.Advised to monitor for the next hour and noted water temperature (wt) should not be increasing if patient temperature (pt) was above the targeted temperature (tt).Encouraged to call back with any questions or concerns.Per follow up information received via task on 14may2025, spoke with charge nurse who confirmed therapy had been completed on the device without further issue.Their tm had retrieved the device a couple days later for the loaner return.
 
Additional Manufacturer Narrative
The reported issue was unconfirmed.The root cause of the reported event could not be determined.Reported issue was not reproduced during service.The device was evaluated upon receipt.During the evaluation it was found that the reported issue was not confirmed.A crack on the right side of the outer shell.A crack on the outer shell.The crack on the outer shell was cosmetic and did not affect function.The arctic sun passed functionality testing in compliance with manufacturer specifications, functions normally and is ready for use.The reported event is unconfirmed the risk review is not required.The reported event is unconfirmed, dhr review is not required the reported event is unconfirmed, labeling/packaging review is not required.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN STAT
Common Device Name
ARCTIC SUN DEVICE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21738691
Report Number1018233-2025-02171
Device Sequence Number18392835
Product Code DWJ
UDI-Device Identifier00801741161520
UDI-Public(01)00801741161520(11)200805
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60000000L
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer08/01/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown